MathSciNet Relay Station
MathSciNet bibliographic data
MR2078221 (2006b:58006) 58B20 (18D30 18F05 58A03 81P10 81P15)
Zafiris, Elias Boolean coverings of quantum observable structure: a setting for an abstract differential geometric mechanism. J. Geom. Phys. 50 (2004), no. 1-4, 99–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement